# SDR SWIA201440368

- Difficulty date: November 22, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N913SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7597
- Aircraft time: 33,832 hours, 28,087 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Vane
- Condition: Loose
- Location: Exhaust Duct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT RAM AIR EXHAUST DUCT HAS THREE LOOSE VANES.  REPAIRED THE VANES IAW REO.
